MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 7 IMPLANTABLE PULSE GENERATOR; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 7 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 3667
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) inoperable when exposed to monopolar electrosurgery advisory notice issued by abbott on 02 june 2017.
 
Event or Problem Description
It was reported the patient's scs ipg was interfered by the use of a monopolar knife during a surgery.Reportedly, after the surgery it was impossible to communicate with the scs ipg and the patient controller or the clinician programmer.Consequently, surgical intervention was taken and the patient's scs ipg was replaced with a new one and stimulation therapy restored.
 
Additional Manufacturer Narrative
It was determined the device was running the service application software.This condition is consistent with electrocautery use during surgery.

Brand Name
PROCLAIM 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10617516
Report Number1627487-2020-31832
Device Sequence Number16842360
Product Code LGW
UDI-Device Identifier05415067023254
UDI-Public05415067023254
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2021
Device Model Number3667
Device Catalogue Number3667
Device Lot Number6967013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/06/02/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;